Document Open Access Logo

Sublinear Geometric Algorithms

Authors Bernard Chazelle, Ding Liu, Avner Magen



PDF
Thumbnail PDF

File

DagSemProc.05291.4.pdf
  • Filesize: 271 kB
  • 18 pages

Document Identifiers

Author Details

Bernard Chazelle
Ding Liu
Avner Magen

Cite AsGet BibTex

Bernard Chazelle, Ding Liu, and Avner Magen. Sublinear Geometric Algorithms. In Sublinear Algorithms. Dagstuhl Seminar Proceedings, Volume 5291, pp. 1-18, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2006)
https://doi.org/10.4230/DagSemProc.05291.4

Abstract

We present sublinear algorithms to such problems as Detecting of Polytope intersection, Shortest Path on 3D convex Polytopes and volume approximation.
Keywords
  • Sublinear algorithms
  • computational geometry

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail